# SDR ASAA2013022393966

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,167 hours, 7,726 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Insulation
- Part number: 286A2004001
- Condition: Separated
- Location: Wire Harness
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER INSULATION AROUND ELECTRIC CORD TO R2 WINDOW HAS SEPARATED FROM WIRE.  ACFT GROUNDED. AT CONTROL CABIN, RT SIDE / SLIDE WINDOW, REPLACED WIRE BUNDLE ASSY IAW AMM 30-41-00, C/W WINDOW HEAT SYSTEM, OPS TEST - OPS NORMAL.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION GOOD, NOTIFIED SEAM C MARK.
